# SDR AALA201710039037

- Difficulty date: September 15, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 20,888 hours, 17,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 19020082001
- Condition: Corroded
- Location: Frames 49-53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED AND CORRODED LEFT MAIN CABIN SEAT TRACK AT -Y1346, BETWEEN FRAMES 49 AND 53. REPLACED THE SEAT TRACK IAW SRM 51-41-01, 51-43-03, AND DRAWING 190-22606-453.
